# SDR SWAA2022031734791

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR STA 312-328 LBL 45 WL 208 INTERCOSTAL IS CRACKED / PASSENGER CABIN FWD WET AREA STA 312-328 LBL45 WL208 INTERCOSTAL IS CRACKED REMOVED CRACKED INTERCOSTAL AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG # 141A5400 REV- AND APPLIED CIC IAW SOPM 20-41-05 ATAG A14442
